# SDR AALA202207059129

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 2,498 hours, 668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY EXIT DOOR DAMPER REQUIRES SERVICING. SERVICED R1 EMERGENCY EXIT DOOR DAMPER PER AMM 52-10-00.
